sexologist-icon

Periods problem

I am taking treatment for pimples since two months. I am not getting period since two months so is there any side effect of the tablets I am consuming ?? the tablets are :- Servitox caps, hostargcline 250mg, Linmett 333 Tab, Vitrace FM Tab, Minocyn-100Tab. please kindly say what is the reason for delay in periods
views-icons 103 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well it's antibiotic and some multi vitamin..I don't think tablets are the reason...it's just that you are in teens which is the reason for your irregular menses.i dint think you need to worry...just take food well and indulge in good physical activity...thank you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO